# SDR 2008UALA01535

- Difficulty date: March 14, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 29,579 hours, 7,990 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN RT WING SLIDE ASSY IMPROPERLY PACKED.
